MathSciNet Relay Station
MathSciNet bibliographic data
MR45948 (13,661a) 46.3X
Zygmund, A. An individual ergodic theorem for non-commutative transformations. Acta Sci. Math. Szeged 14, (1951). 103–110.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement